Vitamin B, body temperature and infrequent urination?
This is a question about Vitamin B (B-Complex): Every time I take a super b-complex pill which contains 1000% of the daily RDA for every B-vitamin your body can't synthesise on its own, my body temperature drops by nearly two degrees and I urinate once every few days.
This didn't happen before I had Lyme disease but now that I have it, it happens all the time and these effects I've noted, have lasted for days. Now taking two of these pills at once, which I did often before Lyme and had no effects other than yellow urine, might kill me. What's going on? Does my body have enough of the B vitamins or too little of them? Or is it something else?
You're well beyond any knowledge or ideas I would have, except to see an MD. You'll clearly of a scientific bent yourself and have thought through the situation logically. Stop back and let us know what you find out, okay? Best wishes --
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.